# SDR AALA201607209006

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 52,432 hours, 19,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SEAT LIGHT LENS MISSING AT SEAT 9D.   INSTALLED LENS AT SEAT 9D PER AMM 33-51-18.
